MathSciNet Relay Station
MathSciNet bibliographic data
MR1426695 (97m:17021) 17B37
Zou, Yi Ming Deformation of the universal enveloping algebra of $\Gamma(\sigma\sb 1,\sigma\sb 2,\sigma\sb 3)$. Canad. Math. Bull. 39 (1996), no. 4, 499–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement